I have a constant burning sensation in my pelvic area. Just got over a uti, was treated with Cipro, (ciprofloxacin)culture negative after treatment. What could this be?

IC. Interstitial cystitis can cause these symptoms. It can be difficult to treat, also called painful bladder syndrome — it is a chronic condition in which you experience bladder pressure, bladder pain and sometimes pelvic pain, ranging from mild discomfort to severe pain. See your doctor, part of treatment is avoidance of certain acidic foods in your diet.

Related Questions

I had a UTI 2 weeks ago, treated it with Cipro (ciprofloxacin) 500mg BID for 7 days. Urine culture negative afterwards. Now I have burning sensation where my ovaries are?

Possible ovulation. You could be ovulating or have an ovarian cyst. Another possibility is a pelvic infection. If symptoms persist I would go see your doctor for further evaluation. Read more...

I am on 500mg 2x of cipro (ciprofloxacin) for uti. I am on my 6th day and I am still having a burning sensation before and after urinating. Do I need a different drug?

Possibly. I would recommend seeing your doctor to get a new urinalysis and a culture to determine if you need to switch antibiotics. I would normally switch my patients after 3-5 days to another antibiotic if symptoms had not abated in that time frame. There are also medications that will reduce the symptoms while waiting on the medication to have it effect. Read more...